MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000859
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
During sacrospinous fixation after triggering the capio and when the doctor dragged the suture the suture tore suddenly.
 
Additional Manufacturer Narrative
Qn#(b)(4).No issues or discrepancies were found in the device history record of product code 833-114 / batch 74c1902282 that can be related to the failure mode reported.Refer to attach.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12213577
Report Number3004365956-2021-00248
Device Sequence Number19635804
Product Code GAT
UDI-Device Identifier14026704603876
UDI-Public14026704603876
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K021019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2024
Device Model NumberIPN000859
Device Catalogue Number833-114
Device Lot Number74C1902282
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1